# SDR CKSA98734

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PRESSURE BULKHEAD CIRCUMFERENTIAL BETWEEN STRINGERS 33 AND 38 CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 51-21-01.  FABRICATED REPLACEMENT PARTS IAW SRM 51-10-01.  TREATED AND PRIMED IAW SRM 51-21-02 AND MM 20-51-09.  INSTALLED REPAIR IAW SRM 51-40-01.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 32491, CPCP TASK NR C53-120-04-03.
